# SDR DALA14013481810

- Difficulty date: February 28, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 51,630 hours, 11,711 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 1809
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 1809.5 FWD OUTER CHORD FOUND CRACK BETWEEN S6 - 7R,  REPAIRED IAW SRM 53-80-08, REPAIR 9.
